# SDR DL72S002244

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 48,841 hours, 32,098 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB MARKS ON FWD I/B LWR END OF AUX SPAR NEAR MLG W/W.  REPAIR PER M/M 57-43-0.
